Skip to Main content Skip to Navigation
Journal articles

Very special divisors on 4-gonal real algebraic curves

Résumé :

Given a real curve, we study special linear systems called “very special” for which the dimension does not satisfy a Clifford type inequality.We classify all these very special linear systems when the gonality of the curve is small.

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01392191
Contributor : Okina Université d'Angers <>
Submitted on : Friday, November 4, 2016 - 10:43:23 AM
Last modification on : Monday, March 9, 2020 - 6:15:59 PM

Links full text

Identifiers

Collections

Citation

Jean-Philippe Monnier. Very special divisors on 4-gonal real algebraic curves. Advances in Geometry, De Gruyter, 2015, 15 (2), pp.211-231. ⟨10.1515/advgeom-2015-0005⟩. ⟨hal-01392191⟩

Share

Metrics

Record views

135